# SDR ABXA201906054114

- Difficulty date: May 13, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300171
- Condition: Corroded
- Location: Bs 434-445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 37L AT FUSELAGE STATIONS 434 THROUGH 445. THE STRINGER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
